# SDR FDEA200904081214

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB38212
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOP LEADING EDGE UPPER SURFACE INBOARD SIDE FOUND CHAFING   MARKS.   REPAIRED AS PER EA 1-5730-128683, CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100, REVISION 107.
